MathSciNet Relay Station
MathSciNet bibliographic data
MR1787109 (2001h:35088) 35K45 (35B05 35B40 35K57)
Zaag, Hatem A Liouville theorem and blowup behavior for a vector-valued nonlinear heat equation with no gradient structure. Comm. Pure Appl. Math. 54 (2001), no. 1, 107–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement